# SDR ASAA2017112522677

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,560 hours, 12,357 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE DETECTOR LOOP B WILL NOT TEST.  ACFT GROUNDED.  AFTER PERFORMING CARGO BAY SMOKE DETECTOR OPS TEST IAW AMM 26-16-00-710-801 AND CEU INSTALLATION TEST IAW AMM 26-16-02-710-801, BEING UNSUCCESSFUL IN DUPLICATING THE FAULT, AND HAVING NO HISTORY OF FAILING, DETERMINED THAT FWD CARGO FIRE DETECTOR LOOP B HAD AN INTERMITTENT FAULT.  MOVED FWD CARGO FIRE DETECTOR SELECTOR BACK TO NORMAL POSITION.
